The Total Utility Standard of Deferred Payments

Edward Alsworth Ross
The Annals of the American Academy of Political and Social Science
Vol. 4 (Nov., 1893), pp. 89-105
Stable URL: http://www.jstor.org/stable/1009039
Page Count: 17
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Total Utility Standard of Deferred Payments
We're having trouble loading this content. Download PDF instead.